# SDR MWEA020309

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 74,118 hours, 62,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911429101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS A SMALL CRACK JUST FORWARD OF VENTRAL STAIRS.  REMOVED AND INSTALLED SERVICEABLE SKIN IAW DC9 SRM 51-30-3 AND 53-30-0.
